Breaking News

Natural Alternative To HRT - Hormone Replacement Therapy

Question:

I was sweating and sweating at night but, due to medical problems, I could not take hormone replacement therapy (HRT). Can you please tell me any natural alternatives that will alleviate this problem?

Answer:

When estrogen levels drop during life changes, or menopause, the body becomes dry and everything becomes damp. Heart rate is declining, tissue is not getting enough oxygen, microbes are generally poor, as is digestion, and low mental stamina. As a result, women tend to experience chronic fatigue, headache and depression as well as memory loss, anxiety, mood swings, poor concentration and insomnia.

Hot flushes and sweating nights compound lack of sleep. The explanation for this is that the ovaries still function to some degree and, from time to time, especially at night, they release small amounts of estrogen. Because estrogen is released suddenly, the body, which has been used to a low level, feels angry, especially in the upper and lower parts. Heart rate rises, blood vessels grow, face is squeezed. You may experience diarrhea and sweating and feel a little anxious.

This is, in fact, a defense mechanism for your body, so it's not bad. If you can live with it, without taking any pharmaceutical, that's better. However, there are natural steps that can help. If women can prepare for this change in advance — say, at age 48 - it will be very helpful. You need to understand that even though the estrogen hormone is produced by the ovaries, the message to do so comes from the pituitary gland - the parent gland that controls all of the hormones. It is located in the front of the bottom of your brain. If you take care of the pituitary gland, you shouldn't have any problems with any hormones. One of the most important things to start is yoga, which will stretch your neck and spine and improve your pituitary circulation and health. Recommended features are turtles, swingers, half bridges and neck touches This is detailed in my Lifestyle video, or you can learn with a qualified yoga teacher. Breathing exercises are also important to keep you calm and focused.

In your case, I suggest the following:

* Do the listed yoga exercises before going to bed for five or ten minutes.

* Has a therapeutic massage three or four times a month, focusing on the neck and spine. Often, with problems like yours, your neck will become very stiff. Two of the biggest contributing factors are sitting at the computer and driving; have frequent breaks.

* Sleeping on thin, bottom pillows; this will help your neck.

* Weight control is important: hot flushes are more unbearable when you're heavy.

* Diet wise, stay away from salt coffee, alcohol and anything else that can cause bloating, such as foods containing yeast, alcoholic beverages, nuts and nuts.

* Drink 1.5 liters of pure water daily, between meals.

* Drink Ayurvedic Relaxation Tea.

* At night take a tablet of Ayurvedic Brento medicine with warm milk or water to help you relax and improve your sleep quality.

* Take one alligator capsule twice daily.

* Do not take a hot bath at night: warm bath during the day followed by a cold one. This will tone your body and put it in a state of alert so that any increase in estrogen levels is not a surprise.

* Try to have some fun before bed.

* Get lots of fresh air.

* During the day, take the following natural remedies, which mimic estrogen. Mix 1 teaspoon of shatavari powder with ¼ teaspoon of colon oil and 1 teaspoon of honey in a small glass of warm milk and drink daily for three to four months. If hot flushes are severe, take 1 tablet of quai daily and 15 drops of cassava castus twice daily, before eating for three to four months. If you have a history of troublesome periods, take 1 daily Mexican capsule daily.

* Acupuncture and homeopathy often help with menopause problems.

ISSUE BURNING

Another reader who took HRT asked why she had a burning sensation in her leg. If you look at the small print in the brochure accompanying the pill or HRT, you will see that it should not take any of these if you have liver damage. In other words, these drugs can damage the liver. In traditional Indian medicine, burning feet is seen as a sign of malfunctioning (not necessarily broken). I believe that if the liver - the main barrier between the gut and bloodstream - is not working, the toxin of the intestine can enter the bloodstream. This irritation can cause additional sensitivity in the nerves and feet, a condition called hyperthasia that causes burns.

Mild liver damage also tends to make the blood vessels larger, causing the formation of small veins and lumps and bleeding. You can see the results in pills users, who often have oily, smooth skin. As the blood vessels expand, it sends more heat to the affected area; as if taking pills or HRT can affect the liver, causing blood vessels to expand. thus causing the sensation of burning feet.



------------------

No comments